Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 50, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Oct 25, 2012, 1:54 PM CDT. It took effect at Oct 26, 2012, 9:00 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2012, 1:54 PM CDT (18:54 UTC)
- In effect from
- Oct 26, 2012, 9:00 AM CDT
- Expired
- Oct 28, 2012, 1:00 AM CDT
- In force
- 40 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
064 WHUS74 KBRO 251854 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 154 PM CDT THU OCT 25 2012 ...COLD FRONT BRINGING GUSTY NORTH WINDS... .THE FIRST SIGNIFICANT COLD OUTBREAK OF THE SEASON WILL BRING GUSTY NW WINDS STARTING FRIDAY MORNING. WINDS ALONG AND BEHIND THE FRONT WILL REACH 20 TO 25KTS FRIDAY AFTERNOON AND CONTINUING INTO SATURDAY MORNING. SEAS WILL RESPOND...INCREASING TO 6 TO 10 FEET ACROSS THE GULF WATERS AND CAUSING ROUGH WATERS ON THE LAGUNA MADRE. GMZ130-132-135-150-155-170-175-260400- /O.NEW.KBRO.SC.Y.0050.121026T1400Z-121027T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 154 PM CDT THU OCT 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT SATURDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE FRIDAY MORNING AND REMAINING ABOVE 20 KNOTS INTO SATURDAY MORNING. SEAS WILL RUN 6 TO 10 FEET THROUGH FRIDAY NIGHT BEFORE SLOW DECREASES ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
075 WHUS74 KBRO 260900 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 AM CDT FRI OCT 26 2012 ...ADVERSE MARINE CONDITIONS LIKELY THE NEXT 36 HOURS... .THE PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COASTAL WATERS THIS MORNING WILL INCREASE WINDS AND SEAS TO SMALL CRAFT ADVISORY CRITERIA TODAY AND THROUGH TOMORROW. GMZ130-132-135-261700- /O.EXT.KBRO.SC.Y.0050.121026T1400Z-121027T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 400 AM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 1 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 1 PM CDT SATURDAY FOR THE LAGUNA MADRE. * WINDS: NORTH WINDS AROUND 20 KNOTS ARE EXPECTED IN THE WAKE OF THE COLD FRONT. * BAY WATERS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-261700- /O.EXT.KBRO.SC.Y.0050.121026T1400Z-121028T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 400 AM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED IN THE WAKE OF THE COLD FRONT. * WAVES: SEAS OF 6 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
190 WHUS74 KBRO 262056 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 356 PM CDT FRI OCT 26 2012 ...ADVERSE MARINE CONDITIONS CONTINUING THE NEXT 24 HOURS... .STRONG NORTH WINDS BEHIND A COLD FRONT WILL CONTINUE THROUGH AT LEAST SATURDAY MORNING BEHIND A COLD FRONT THAT PASSED THROUGH THIS MORNING AND THIS AFTERNOON. ROUGH SEAS WILL ALSO CONTINUE DUE TO THE STRONG NORTH WINDS. GMZ130-132-135-270900- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121027T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 356 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: NORTH WINDS AROUND 20 KNOTS. * BAY WATERS: CONTINUED ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-270900- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 356 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS CONTINUING THROUGH THE DAY SATURDAY. * WAVES: SEAS OF 6 TO 10 FEET ARE EXPECTED TO CONTINUE THROUGH THE DAY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JGG HTTP://WWW.WEATHER.GOV/RGV
240 WHUS74 KBRO 270209 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 909 PM CDT FRI OCT 26 2012 ...ADVERSE MARINE CONDITIONS CONTINUING THE NEXT 24 HOURS... .STRONG NORTH WINDS BEHIND A COLD FRONT WILL CONTINUE THROUGH AT LEAST SATURDAY MORNING BEHIND A COLD FRONT THAT PASSED THROUGH THIS MORNING AND THIS AFTERNOON. ROUGH SEAS WILL ALSO CONTINUE DUE TO THE STRONG NORTH WINDS. GMZ130-132-135-271200- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121027T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 909 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: NORTH WINDS AROUND 20 KNOTS. * BAY WATERS: CONTINUED ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-271200- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 909 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS CONTINUING THROUGH THE DAY SATURDAY. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE THROUGH SUNRISE. * WAVES: SEAS OF 6 TO 10 FEET ARE EXPECTED TO CONTINUE THROUGH THE DAY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
555 WHUS74 KBRO 270908 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 408 AM CDT SAT OCT 27 2012 ...ADVERSE MARINE CONDITIONS PERSISTING... .STRONG WINDS AND ROUGH SEAS ARE EXPECTED TO PERSIST ALONG THE LOWER TEXAS COAST TODAY AND EARLY TONIGHT DUE TO THE FRIDAY MORNING PASSAGE OF A COLD FRONT. GMZ150-155-170-175-271800- /O.EXT.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 408 AM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SUNDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTHERLY WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THE EARLY OVERNIGHT HOURS OF TONIGHT. * WAVES: SEAS OF 6 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-271800- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121027T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 408 AM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON FOR THE LAGUNA MADRE. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH THE EARLY AFTERNOON HOURS OF TODAY. * BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
492 WHUS74 KBRO 271759 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1259 PM CDT SAT OCT 27 2012 ...ADVERSE MARINE CONDITIONS PERSISTING... .STRONG WINDS AND ROUGH SEAS ARE EXPECTED TO PERSIST ALONG THE LOWER TEXAS COAST TODAY AND EARLY TONIGHT DUE TO THE FRIDAY MORNING PASSAGE OF A COLD FRONT. GMZ130-132-135-272300- /O.EXT.KBRO.SC.Y.0050.000000T0000Z-121027T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1259 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH THE EARLY EVENING HOURS OF TODAY. WINDS WILL RELAX INTO THIS EVENING. * BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. BAY WATERS WILL EASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-280200- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1259 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THE EARLY OVERNIGHT HOURS OF TONIGHT. * WAVES: SEAS OF 6 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
887 WHUS74 KBRO 272034 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 334 PM CDT SAT OCT 27 2012 ...ROUGH SEAS CONTINUE DESPITE SLACKENING WINDS... .SOME AREAS OF STRONG WINDS CONTINUE ON OPEN GULF WATERS TODAY WITH ROUGH SEAS ALSO EXPECTED TO CONTINUE FOR THE NEXT SEVERAL HOURS. CONDITIONS ON THE LAGUNA MADRE THOUGH HAVE STEADY IMPROVED THROUGH THE AFTERNOON. GMZ130-132-135-272145- /O.CAN.KBRO.SC.Y.0050.000000T0000Z-121027T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 334 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE LAGUNA MADRE. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH EARLY EVENING. $$ GMZ150-155-170-175-280445- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 334 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: NORTHERLY WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THE EARLY OVERNIGHT HOURS OF TONIGHT. * WAVES: SEAS OF 6 TO 10 FEET WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
316 WHUS74 KBRO 280220 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 920 PM CDT SAT OCT 27 2012 ...ROUGH SEAS CONTINUE DESPITE SLACKENING WINDS... .STRONG WINDS HAVE SUBSIDED TO AROUND 15 TO 20 KNOTS ACROSS MOST OF THE LOWER TEXAS COAST...BUT ROUGH SEAS APPEAR TO BE CONTINUING. THEREFORE THE ADVISORY WILL CONTINUE UNTIL 1 AM TONIGHT. GMZ150-155-170-175-280600- /O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 920 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: NORTHERLY WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH THE EARLY OVERNIGHT HOURS OF TONIGHT. * WAVES: SEAS OF 5 TO 7 FEET WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
384 WHUS74 KBRO 280622 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 122 AM CDT SUN OCT 28 2012 ...MARINE CONDITIONS IMPROVING... .WINDS AND SEAS ARE IMPROVING ALONG THE LOWER TEXAS COAST...AND THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. GMZ150-155-170-175-280730- /O.EXP.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 122 AM CDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. DIMINISHING WINDS AND SUBSIDING SEAS ARE OCCURRING ALONG THE LOWER TEXAS COAST AS HIGH PRESSURE SURGES INTO THE REGION. ALTHOUGH THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...SMALL CRAFT WILL NEED TO EXERCISE CAUTION FROM 20 TO 60 NAUTICAL MILES OFFSHORE DUE TO ROUGH SEAS. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 1:48 PM CDT, 6 minutes earlier.
Area forecast discussion, Oct 25, 1:48 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
148 PM CDT THU OCT 25 2012
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...THAT WHOOSH YOU HEAR
TOMORROW MORNING IS THE LAST GASP OF SUMMER GETTING PUSHED SOUTH
BY THE FIRST SIGNIFICANT COLD PUSH OF THE YEAR. THE COLD FRONT IS
CURRENTLY STRETCHED FROM THE DFW METROPLEX SOUTHWEST TO NEAR
SJT...MOVING SW AROUND 25MPH. THE EDGE OF THE FRONT SHOULD BE
REACHING THE BKS-HBV AREAS JUST AROUND SUNRISE TOMORROW...AND
SHOULD BE THROUGH KBRO RIGHT AROUND NOON. EXPECT THE FRONT TO
BRING A CHANCE FOR SHOWERS AS IT PASSES...WITH BETTER CHANCES
ALONG THE RIVER WHERE MORE DAYTIME HEATING WILL PROVIDE INCREASED
LLVL INSTABILITY. DAYTIME HIGHS WILL VARY GREATLY...WITH NORTHERN
AREAS ONLY REACHING THE UPPER 60S TO LOWER 70S BEFORE FALLING
THROUGH THE AFTERNOON. AREAS NEAR THE RIVER WILL SEE LOW TO MID
80S BEFORE THE FRONT...WITH A QUICK INITIAL DROP OFF INTO THE LOWER
70S AFTER PASSAGE. GOOD MOISTURE AND STABLE AIR ABOVE 2500 FT WILL
MEAN CLOUDY SKIES BEHIND THE FRONT. THIS WILL KEEP THE LOW FRIDAY
NIGHT FROM PLUNGING...BUT STILL FALLING INTO THE 50S.
.LONG TERM /SATURDAY THROUGH WEDNESDAY NIGHT/...THOUGH HIGH
PRESSURE WILL BE IN CONTROL OVER CENTRAL TEXAS ON SATURDAY...
IT WILL BEGIN TO WEAKEN AFTER TOPPING OUT FRIDAY NIGHT. MID LEVEL
TROUGHING MOVING EAST OVER THE NORTHERN HIGH PLAINS WILL TEND TO
UNDERCUT THE RETREATING HIGH PRESSURE....THOUGH THE SOUTHERN
PORTION WILL REMAIN THE MAIN FEATURE OVER TEXAS AS MID LEVEL
RIDGING BUILDS IN FROM THE WEST WITH DRY AND STABLE NORTHWEST FLOW
ALOFT. THUS...A COOL WEEKEND WILL BE IN STORE UNDER CLOUDY SKIES.
SIGNIFICANT RAIN CHANCES WILL BE OVER SATURDAY BUT THE COOLER AIR
MASS WILL PROMOTE AN INVERSION LOCKING IN THE CLOUD COVER THROUGH
THE WEEKEND. TEMPS WILL STRUGGLE INTO THE UPPER 60S AND LOWER 70S
ON SATURDAY...WITH THE LOWEST OVERNIGHT TEMPS COMING SATURDAY
NIGHT WITH UPPER 40S POSSIBLE IN THE FALFURRIAS TO HEBBRONVILLE
AREA AND 50S ELSEWHERE. TEMPS IN THE 70S WILL AGAIN BE ON TAP
SUNDAY. THE REMAINDER OF THE FORECAST IS ONE OF SLOW RECOVERY.
RETURN SOUTHEAST FLOW MAY BRING ISOLATED MARINE AND COASTAL
SHOWERS BACK INTO THE PICTURE BY MID WEEK...WITH TEMPS HITTING
AND EXCEEDING NORMAL VALUES BY THEN AS WELL.
&&
.MARINE...
TONIGHT THROUGH FRIDAY NIGHT...MODEST SOUTHEAST WINDS WILL CONTINUE
THROUGH THE NIGHT. A FEW STREAMER SHOWERS CAN BE EXPECTED AGAIN
RUNNING RIGHT ALONG THE COAST UNTIL DAWN. THE COLD FRONT RACES
ACROSS THE COASTAL ZONES TOMORROW LATE MORNING INTO THE EARLY AFTN
WITH AN ABRUPT WIND SHIFT TO THE NORTH. THE SIGNIFICANT COLD POOL
WITH THE FRONT WILL HELP KICK WINDS UP TO 20 TO 25KTS WITH GUSTS
INTO THE LOWER 30S BRIEFLY ALONG THE FRONT. SEAS WILL RESPOND
PUSHING UP TO 8 TO 10 FEET. SMALL CRAFT ADVISORIES ARE BEING
HOISTED NOW STARTING TOMORROW MORNING FOR THE COLD FRONT
PASSAGE...AND WILL CONTINUE THROUGH AT LEAST FRIDAY NIGHT.
SATURDAY THROUGH MONDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS WILL
PREVAIL SATURDAY MORNING WITH STRONG NORTH WINDS OFFSHORE AND WAVE
HEIGHTS AT SEVEN FEET OR MORE. ADVISORIES SHOULD LOWER LATER IN THE
DAY SATURDAY FOR ALL AREAS...HOWEVER...AS WINDS WEAKEN. A NORTHEAST
FETCH WILL CONTINUE THROUGH MONDAY AND WILL SUPPORT MODERATE WAVE
HEIGHTS. WINDS WILL WEAKEN AND SHIFT TO EAST AND THEN SOUTHEAST
MONDAY NIGHT THROUGH TUESDAY...WHEN SEAS WILL DECREASE FROM MODERATE
TO LOW. LINGERING AREAS OF LIGHT RAIN OR SHOWERS WILL PERSIST INTO
SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 76 82 62 72 / 30 50 30 10
BROWNSVILLE 75 85 61 72 / 20 50 30 10
HARLINGEN 75 82 58 72 / 30 50 30 10
MCALLEN 75 80 58 72 / 30 50 30 10
RIO GRANDE CITY 75 77 56 74 / 30 50 20 10
SOUTH PADRE ISLAND 80 81 65 71 / 20 50 30 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM FRIDAY TO 7 AM CDT SATURDAY FOR
GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
64/54/CAMPBELLHazardous weather outlook, Oct 25, 4:21 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 421 AM CDT THU OCT 25 2012 TXZ248>257-260930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 421 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS WILL BE POSSIBLE AT AREA BEACHES FRIDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-260930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 421 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FRIDAY MORNING THROUGH MONDAY NIGHT DUE TO STRONG NORTH TO NORTHEAST WINDS AND BUILDING SEAS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.